# SDR SWIA2018091245052

- Difficulty date: July 21, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 43,133 hours, 36,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE SUPPORT ANGLE FS621, BETWEEN BL9-BL27.00 TO LT SCREW HOLES ARE CORRODED. (C-CHECK) RO: 09/11/2018. PERFORMED BLEND OUT REPAIRS TO THE AFT PRESSURE SUPPORT ANGLE FS621, BETWEEN BL9-BL27.00 TO LT SCREW HOLES IAW REO.
